MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; GMK-SPHERE TIBIAL INSERT - FLEX S5R - 10 MM

MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; GMK-SPHERE TIBIAL INSERT - FLEX S5R - 10 MM
Model Number 02.12.0510FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After7 months from the primary the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
GMK SPHERE IMPLANTS
Common Device Name
GMK-SPHERE TIBIAL INSERT - FLEX S5R - 10 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477196
Report Number3005180920-2025-01055
Device Sequence Number10227746
Product Code JWH
UDI-Device Identifier07630030826740
UDI-Public07630030826740
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.0510FR
Device Lot Number2248692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale